2 doctors weighed in:

For patient with BP 138/80, complaining of bad headache. Can I recommend tylenol, (acetaminophen) advil, naproxen. Which one of these is better? Thanks!

2 doctors weighed in
Dr. H. Hunter Handsfield
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Not causing headache

Blood pressure of 138/80 is unlikely to cause headache.
New research has further documented increased coronary risk with nonsteroidal anti-inflam drugs (ibuprofen, naproxen, etc) -- many news reports the past few days. People at risk (e.g. high BP) might best avoid them and use acetaminophen (Tylenol etc) for minor aches and pains. Discuss both BP and headache with your doctor. Good luck!

In brief: Not causing headache

Blood pressure of 138/80 is unlikely to cause headache.
New research has further documented increased coronary risk with nonsteroidal anti-inflam drugs (ibuprofen, naproxen, etc) -- many news reports the past few days. People at risk (e.g. high BP) might best avoid them and use acetaminophen (Tylenol etc) for minor aches and pains. Discuss both BP and headache with your doctor. Good luck!
Dr. H. Hunter Handsfield
Dr. H. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors